# SDR GAIA00144

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND CHORD IN NOSE LANDING GEAR AT STATION 295, LBL 15 FORWARD INBOARD CORNER WAS FOUND CORRODED.  REMOVED CORROSION AND REPAIRED IAW SRM 51-40-4.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
